Tennessee, 2007

Hail in Tennessee, June 4, 2007

June 4, 2007 · NWS OHX · 1 event in 1 county or zone

Pulse Type Thunderstorms June 4, 2007 produced a hail event.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Pulse Type Thunderstorms June 4, 2007 produced a hail event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 4, 12:45 PM CST, 4 hours earlier.

Area forecast discussion, Jun 4, 12:45 PM CST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
145 PM CDT MON JUN 4 2007

.DISCUSSION...
UPPER LEVEL SHORT WAVE DROPPING SOUTHEAST AT MID-AFTERNOON WITH
AXIS EXTENDING FROM NORTHERN KY DOWN THROUGH WESTERN TENENSSEE.
CU FIELD DEVELOPED IN RESPONSE TO SOLAR INSULATION WITH SHOWERS
AND THUNDERSTORMS DEVELOPING AHEAD OF UPPER LEVEL SHORT WAVE
ACROSS SOUTHERN KY AND DOWN THROUGH WESTERN MIDDLE TN. EXPECT
THE SHOWERS/TSTMS TO WORK EASTWARD REMAINDER OF THE AFTERNOON
AND INTO THE EARLY EVENING. WILL HAVE TO WATCH RADAR TRENDS FOR
PLACEMENT OF PRECIP IN EVENING FORECAST. WILL ALSO USE THE WRF
MODEL FOR PLACEMENT. CANT RULE OUT A SHOWER OR TSTM ON TUESDAY.
WEDNESDAY AND THURSDAY LOOK DRY.

TROUGH OVER THE EAST GETS REPLACED BY UPPER LEVEL RIDGE ABOUT
MID-WEEK. LOOKS LIKE A SLIGHT CHANCE EACH DAY FRIDAY THROUGH
THE WEEKEND HOWEVER NO DROUGHT BUSTER IN SIGHT.

18 CONSECUTIVE DAYS WITHOUT MEASURABLE RAIN AT NASHVILLE AIRPORT.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      62  82  60  88 /  20  20  10  10
CLARKSVILLE    59  82  57  88 /  10  20  10  10
CROSSVILLE     57  77  58  82 /  20  20  20  10
COLUMBIA       62  85  61  89 /  20  20  10  10
LAWRENCEBURG   62  86  62  89 /  10  20  10  10
WAVERLY        61  84  59  89 /  10  20  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BOYD
Hazardous weather outlook, Jun 4, 4:30 AM CST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT MON JUN 4 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-051030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ROSE

The radar

The Nashville radar (KOHX), 86 km away, was scanning. The volume nearest the first event began at 22:46 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Clay

When
June 4, 4:45 PM CST
Where
Clay County, 10 mi W of Celina
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
36.550, -85.680

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25000.